# SDR DL72E960315

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RIBS NR 2 AND NR 3 WERE FOUND TO BE CRACKED.  REPAIRS WERE MADE AS PER M/M 57-54-0.  ALSO, THE LOWER FORWARD SKIN ATTACH ANGLE WAS FOUND TO BE CRACKED.  REPAIRED PER M/M 57-54-0, FOR NR 7 L/E SLAT.
